Trace Class Toeplitz Operators with Singular Symbols
Journal article, 2020

We provide sufficient conditions for Toeplitz operators with distributional symbols acting on the Bergman space on the unit disk to be trace class. The Berezin transform of distributions, introduced in the paper, yields a formula for the trace. Several instructive examples are also given.

Toeplitz operators

distributional symbol

Bergman space

Author

Grigori Rozenblioum

Chalmers, Mathematical Sciences

Saint Petersburg State University - Spsu

University of Gothenburg

Nikolai L. Vasilevski

Centro de Investigacion y de Estudios Avanzados Centro de Investigacion y de Estudios Avanzados (CINVESTAV)

Proceedings of the Steklov Institute of Mathematics

0081-5438 (ISSN)

Vol. 311 1 225-232

Subject Categories

Geometry

Probability Theory and Statistics

Mathematical Analysis

DOI

10.1134/S0081543820060140

More information

Latest update

4/6/2021 9